MathSciNet Relay Station
MathSciNet bibliographic data
MR1944576 35Q53 (35B40)
Martel, Yvan; Merle, Frank Nonexistence of blow-up solution with minimal $L^2$-mass for the critical gKdV equation. Duke Math. J. 115 (2002), no. 2, 385–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement